# SDR 0000372769

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21742
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: MS9391130ZE4C
- Condition: Leaking
- Location: Te Flap
- Part time: 56,769 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO LGA, AIRCRAFT LOST BOTH PRESSURE AND QUANTITY IN THE 'A' HYDRAULIC SYSTEM.  CREW DECIDED TO DIVERT TO JFK DUE TO LONGER RUNWAYS.  FLIGHT 522 MADE AN UNEVENTFUL LANDING IN JFK.  NWA MAINTENANCE REPLACED THE RIGHT OUTBOARD FLAP HYDRAULIC POWER UNIT.  LEAK AND OPERATIONAL CHECK OK.
